# SDR C77A304136

- Difficulty date: August 20, 2010
- Submitted: August 22, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 6,341 hours, 3,704 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005833PR
- Part serial: FEB081222
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,341 hours, 3,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE LT FAULT MSG ON EICAS ON TAXI OUT THEN EMER BRAKE FAULT MSG ON TAXI OUT.  FOUND NR1 BRAKE FAILED.  REPLACED NR1 MLG BRAKE IAW AMM 32-49-11, OPS CHECK GOOD.
